# SDR CALA2021101801906

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 58,900 hours, 25,665 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Part number: E6332000
- Condition: None
- Location: Fwd Fa O2 Genera
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FOR SDR PURPOSES ONLY: REF. FCD 3521-01339 REV B: FWD FA O2 GENERATOR ARRIVED TO CHECK WITH RED SHIPPING PIN INSTALLED AND STREAMER TUCKED INTO COMPARTMENT.  SEE ATTACHED PICTURES. COPIED FROM NR 463059.
